Jump to content
Sign in to follow this  
Seanyboy01

Just Ordered Proscar From Dr Ashcroft...have A Question

Recommended Posts

Im aware that propecia might not be able to regrow hair in the front and temples....but does it stop hariloss in these areas at all?

 

 

Iv been gonna ask this too iv not long been on the fin haven't noticed any improvements yet think i may have shedded a bit i could be wrong. it suppresses dht so maybe it does stop or even slows it at the front no doubt spex or one of the guys with no how will answer soon mate ;)

Share this post


Link to post
Share on other sites

Works differently for different people mate - it generally doesn't really help the front - more the mid/crown

Share this post


Link to post
Share on other sites

Proscar arrived wednesday. Dont think Im gona take it....reading more about the sides has really put me off. Gonna have a chat with Dr Ashcroft again on monday about it.

 

I wanted to take the 1mg a day, but took 5mg on the first day as a kind of boost to get me started. Felt horrible the next few days. Maybe I shouldnt have taken so much....but I definitely feel awful.

 

 

Share this post


Link to post
Share on other sites

Proscar arrived wednesday. Dont think Im gona take it....reading more about the sides has really put me off. Gonna have a chat with Dr Ashcroft again on monday about it.

 

I wanted to take the 1mg a day, but took 5mg on the first day as a kind of boost to get me started. Felt horrible the next few days. Maybe I shouldnt have taken so much....but I definitely feel awful.

 

taking more than 1mg per day won't make it work any faster or better.

 

what type effects did you get?

Share this post


Link to post
Share on other sites

Proscar arrived wednesday. Dont think Im gona take it....reading more about the sides has really put me off. Gonna have a chat with Dr Ashcroft again on monday about it.

 

I wanted to take the 1mg a day, but took 5mg on the first day as a kind of boost to get me started. Felt horrible the next few days. Maybe I shouldnt have taken so much....but I definitely feel awful.

 

taking more than 1mg per day won't make it work any faster or better.

 

what type effects did you get?

 

 

I think I was feeling ill due to something else....I started taking it 5 days ago again and no problems so far guys. Sorry for sounding like a bit of a pansy, but that other board scared me a bit......but Ill give it a proper run for a month or two and see how I feel then. Cheers.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...